I've been having unprotected sex with my boyfriend for about

Patient

Q: I've been having unprotected sex with my boyfriend for about 4 months. I have the implanon in my arm so I've never worried about having to use a condom. I had a UTI so the doctor prescribed me a set of antibiotics. I've been on them for about a week and a half. I have the weirdest feeling in my stomach, as if my body is telling me I'm pregnant. Is it possible that the antibiotics have affected my contraceptive?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm looking for otc medicine for a clear, slightly brown, copious vaginal discharge. I plan to see a doctor if the pr...

Q: I have one sore that has a few bumps around it. They have been pussing clear liquid on my pubic area. There is no pai...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

Q: Hello, I had sex last night with a sex worker and was wearing a condom, I shaved my pubic hair beforehand and had a...

Q: Hi, I am taking microgyn 30 pill, but for the past 2 weeks I have been getting a pink milky discharge everyday. S...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews